# SDR SIMA20130621004

- Difficulty date: June 21, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 26,403 hours, 23,177 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Part number: PR2
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE F/O’S FLASHLIGHT INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R BULB IAW STD-MX.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
